It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Do you all think that other meds can affect the T cream? Do you know any that definitely do?

My prim. has been suggesting lamictal as an add-on to the lexapro that I've been on for years (to boost it) because I've been feeling so down, but I know for a fact I will break out from it and I'll have to go on minocycline. :(

I'm afraid to go on [U]anything[/U] since the T cream hasn't kicked in (especially an antibiotic).

I just know my symptoms are hormonally-related and I want to give the T cream as much time as needed to start working (even though I'm pretty miserable right now).

It's tempting to want to take something else, but I don't want to just jump into another med. (especially when I know how low I am in T).

It won't be 4 weeks until the 7th. My appointment is on the 11th. I know I'm repeating myself, but he said it [U]ma[/U]y start to kick in by the 3 week mark and not to be surprised if it doesn't that soon.

I'm even thinking I should move my gyn. appointment back another week because there's no sense testing for it too soon.

He told me we'd check it in a month, but maybe I should give it a good 5 weeks, [U]what do you think?[/U] :confused:

I'd hate to pay for a visit if it hasn't started working yet.

I'm also concerned about the post on here where the T cream never kicked in at all...can't get that out of my mind. I know kittywitty is wondering about that too.

Audrey-B, you might know...is that common...where it just doesn't get in your system--ever?

I'm sorry for all the questions and for needing more advice. Take your time writing back...I'm slow getting on the computer right now.

Hugs,
Salty





All times are GMT -7. The time now is 05:34 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!